# SDR ASAA0380049

- Difficulty date: January 5, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 99375792
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, RIGHT WING LOWER PANEL 1219C COUNTERSINK HOLES ARE ELONGATED.  INSTALLED DOUBLER PER SRM 57-06A.  (M)
